# SDR ASAA2017042020514

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 56,937 hours, 25,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. FOUND GUIDE ARM OUT OF ADJUSTMENT ADJUSTED GUIDE ARM REF AMM 52-11-00-820-801 STEP 2H(1) CHECKED HANDLE FORCE, HANDLE FORCE AND FLIGHT DECK LIGHTS CHECKED GOOD REF AMM 52-11-00-700-804.
